# SDR CA981027005

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 337D
- Engine: Cont IO360G
- Propeller: Mcauly D2AF34C302
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: C66AIR
- Condition: Cracked
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, THE FRONT ENGINE HAD A CYLINDER FAILURE.  THE CYLINDER WAS REPLACED AFTER LANDING.
